# SDR FDEA202102110412

- Difficulty date: February 11, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292319
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE INT STRUCTURE, ZONE 626, UPPER RIB SUPPORT BRACKET IS   CRACKED.    (MKD WITH DOT #1, JUST INDB OF THE 13TH SLAT TRACK.) 0005202340 : LEMUS, JOSE H - 20-FEB-2021 13:39  WING LEADING EDGE FORMER CRACK REPAIRED A.I.W SRM 57-20-00 VOL.1 PG.1. SEE JPF FOR   PERFORMED WORK.  0005202340 : LEMUS, JOSE H - 20-FEB-2021 15:08  WING LEADING EDGE FORMER CRACK REPAIRED I.A.W SRM 57-20-00 VOL.1 PG.1. SEE JPF FOR   PERFORMED WORK.
